MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cardiology journal · 2009

Metoprolol succinate therapy associated with erythema multiforme.

Hong Jaekyoung A, Bisognano John D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Metoprolol succinate is a widely used medication for the management of hypertension, heart failure, and angina. We report the case of a 36-year-old woman who developed erythema multiforme after administration of a low dose of this drug. She also presented with pruritic burning pain throughout her body accompanied by chills. While erythema multiforme has been reported with carvedilol, this is the first observation of metoprolol succinate causing this and physicians should be aware of this potential, yet rare, side-effect.

Для цитирования: Hong Jaekyoung A, Bisognano John D. Metoprolol succinate therapy associated with erythema multiforme.. Cardiology journal. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.